# SDR CA031017003

- Difficulty date: October 15, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 15,495 hours
- Engine: Ge CF343A1
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Door Warning Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) PAX DOOR WARNING AT FL200. DOOR RIGGING CARRIED OUT IAW AMM 52-11-02. NOTE: A/C HAD TWO PREVIOUS SNAGS. BIT CHECK FAULTED S47 AT WHICH TIME SWITCH WAS CLEANED AND LUBED.
